Is it possible to have CSF leak 3wks post ESI. L4-L5. Bad headache/foggy/no fever. Painful epidural even with lidocaine before placed. NSAI helps.

Headache after ESI. Post dural puncture headache after 3 weeks LESI very unlikely but possible NSAID are not going to help much Cafergot (ergotamine and caffeine) which has caffeine and ergotamine will be more helpful if there is CSF leak you will need a Epidural Blood Patch contact the MD tha tgave you the LESI treatment.
Headache. it can happen .usual time frame is 3-5 weeks if you having any back pain or any leg numbness tingling or problems with bowel or bladder control i suggest you see a doctor asap for just a headache take ibuprofen.
You can't have a CSF. Leak from an epidural. If you had an accidental spinal you would have been informed. Contact practitioner that did procedure.
Be patient. Its doubful that you have developed a CSF leak weeks after an Epidural Steroid Injection. but the headace from such a small leak at the time of the injection can persist for weeks. Be patient. Take NSAIDS and try to rest a bit more than usual. If the headaches still present in three more weeks see the doctor who prescribed the ESI. Hope this Helps.

Related Questions

Possible to have CSF leak 3wks post ESI. L4-L5. Bad headache/foggy/no fever/ nauseated/no vomiting. How long does the headache last? 4-5 days already.

Yes possible. Headache (HA) after epidural steroid injection (ESI) rarely occur this late but are possible. Is HA worse when standing/sitting up & less/gone if lying down? Can be associated with nausea, vomiting, dizziness, or visual disturbances. Treatment includes being flat in bed for least 24 hrs, hydration, & analgesics. Since already 4-5 days, I would call physician who did ESI right away. Drink!! Read more...